H. BOURRAY, and ALI BOUTOULOUT, and F.Z EL ALAOUI, (2012) Boundary flux reconstruction for semilinear parabolic systems: HUM Approach. Int. Review of Automatic Control REACO, Vol 5 No 5 pp: 652-659, 2012.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Théorie des Systèmes et Informatique
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/710

Actions (login required)

View Item View Item